# SDR 98ZZZX191

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4957J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30704
- Engine: Lyc IO360B1E
- System (JASC): 7414 · Magneto/Distributor
- Part: Housing
- Part number: 103493943
- Condition: Cracked
- Location: Engine Magneto
- Part time: 3,885 hours
- Component: Bendix, S49L1227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND BOTH MAGNETO HOUSINGS ARE CRACKED IN SEVERAL PLACES.  SUSPECT THAT WHEN NEW COILS WERE INSTALLED, THE WEDGES WERE INSTALLED INCORRECTLY OR OVERDRIVEN INTO POSITION.
